# SDR SWAA2020101317588

- Difficulty date: September 22, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT RT SIDE FLOOR Z CHANNEL SUPPORT S-25R BETWEEN STA 847 & 867 MARKED WL 155 DOT 60-007.  REMOVED CORROSION AT AFT CARGO RT Z CHANNEL (SHIELD) S-25R BETWEEN STA 847 & STA 867.  ORIGINAL THICKNESS .050'; MINIMUM MATERIAL NOTED .032'; MAT LOST .018'.  FOUND OUT OF LIMITS REPLACED SHIELD, AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 146A8127.
